# SDR CA020606007

- Difficulty date: May 26, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Ayres S2RNORMAL
- Aircraft time: 7,455 hours
- Engine: Pwa R1340AN1
- Propeller: Hamstd 12D40
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: SB9RU3
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) BEARING FAILED ON DRIVE SHAFT CAUSING ROTOR TO WOBBLE, THERE BY CAUSING THE ROTOR PEGS TO STRIKE THE DISTRIBUTOR PEGS. THIS RESISTANCE CAUSED THE TWO SCREWS WHICH ATTACH THE ROTOR TO THE TIMING GEAR TO SHEAR AND THE ROTOR BECAME DETACHED CAUSING SEVERE MISFIRING AS IGNITION WAS CREATED IN CYLINDERS THAT WERE NOT IN FIRING POSITION. VERY RARE OCCURRENCE.
